# SDR AALA2009032700003

- Difficulty date: March 27, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 26,456 hours, 11,034 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - AUXILIARY POWER UNIT LOW OIL PRESSURE INDICATION WITH LEFT ENGINE GENERATOR ON PLACARD.  RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AUXILIARY POWER UNIT OIL COOLER AND NUMBER ONE INTEGRATED DRIVE GENERATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
